# SDR ABXA060026

- Difficulty date: October 20, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 120, RIGHT BUTT LINE 50, FLOORBEAM HAD EXCESSIVE MATERIAL LOSS.  REMOVED DAMAGED AREA AND REPLACED WITH ANGLE DOUBLER AND FILLER ON FLOORBEAM BS 120, RIGHT BUTT LINE 50 IAW DC8 SRM 51-1-8, 53-2-0, 51-3-0, 53-7-3, 53-0, 51-2-0, 51-1-8, 51-3-1, 51-1-21 AND ABX SSRM 93-01-14.
